Fundamental groupoids of digraphs and graphs\

Grigoryan A, Jimenez R, Muranov Y (2018)
CZECHOSLOVAK MATHEMATICAL JOURNAL 68(1): 35-65.

Zeitschriftenaufsatz | Veröffentlicht| Englisch
 
Download
Es wurde kein Volltext hochgeladen. Nur Publikationsnachweis!
Autor/in
Grigoryan, AlexanderUniBi; Jimenez, Rolando; Muranov, Yuri
Abstract / Bemerkung
We introduce the notion of fundamental groupoid of a digraph and prove its basic properties. In particular, we obtain a product theorem and an analogue of the Van Kampen theorem. Considering the category of (undirected) graphs as the full subcategory of digraphs, we transfer the results to the category of graphs. As a corollary we obtain the corresponding results for the fundamental groups of digraphs and graphs. We give an application to graph coloring.
Stichworte
digraph; fundamental group; fundamental groupoid; product of graphs
Erscheinungsjahr
2018
Zeitschriftentitel
CZECHOSLOVAK MATHEMATICAL JOURNAL
Band
68
Ausgabe
1
Seite(n)
35-65
ISSN
0011-4642
eISSN
1572-9141
Page URI
https://pub.uni-bielefeld.de/record/2919309

Zitieren

Grigoryan A, Jimenez R, Muranov Y. Fundamental groupoids of digraphs and graphs\. CZECHOSLOVAK MATHEMATICAL JOURNAL. 2018;68(1):35-65.
Grigoryan, A., Jimenez, R., & Muranov, Y. (2018). Fundamental groupoids of digraphs and graphs\. CZECHOSLOVAK MATHEMATICAL JOURNAL, 68(1), 35-65. doi:10.21136/CMJ.2018.0683-15
Grigoryan, A., Jimenez, R., and Muranov, Y. (2018). Fundamental groupoids of digraphs and graphs\. CZECHOSLOVAK MATHEMATICAL JOURNAL 68, 35-65.
Grigoryan, A., Jimenez, R., & Muranov, Y., 2018. Fundamental groupoids of digraphs and graphs\. CZECHOSLOVAK MATHEMATICAL JOURNAL, 68(1), p 35-65.
A. Grigoryan, R. Jimenez, and Y. Muranov, “Fundamental groupoids of digraphs and graphs\”, CZECHOSLOVAK MATHEMATICAL JOURNAL, vol. 68, 2018, pp. 35-65.
Grigoryan, A., Jimenez, R., Muranov, Y.: Fundamental groupoids of digraphs and graphs\. CZECHOSLOVAK MATHEMATICAL JOURNAL. 68, 35-65 (2018).
Grigoryan, Alexander, Jimenez, Rolando, and Muranov, Yuri. “Fundamental groupoids of digraphs and graphs\”. CZECHOSLOVAK MATHEMATICAL JOURNAL 68.1 (2018): 35-65.